A Note on a Problem of D. Pompeiu.

A.L. Shields; L. Brown; F. Schnitzer

Mathematische Zeitschrift (1968)

  • Volume: 105, page 59-61
  • ISSN: 0025-5874; 1432-1823

How to cite


Shields, A.L., Brown, L., and Schnitzer, F.. "A Note on a Problem of D. Pompeiu.." Mathematische Zeitschrift 105 (1968): 59-61. <http://eudml.org/doc/170962>.

author = {Shields, A.L., Brown, L., Schnitzer, F.},
journal = {Mathematische Zeitschrift},
keywords = {differentiation and integration, measure theory},
language = {eng},
pages = {59-61},
title = {A Note on a Problem of D. Pompeiu.},
url = {http://eudml.org/doc/170962},
volume = {105},
year = {1968},

AU - Shields, A.L.
AU - Brown, L.
AU - Schnitzer, F.
TI - A Note on a Problem of D. Pompeiu.
JO - Mathematische Zeitschrift
PY - 1968
VL - 105
SP - 59
EP - 61
LA - eng
KW - differentiation and integration, measure theory
UR - http://eudml.org/doc/170962
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.